American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Alejandro Illanes. Finite and $\omega$-resolvability. Proc. Amer. Math. Soc. 124 (1996) 1243-1246. MR 1327020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Leonard R. Rubin. Irreducible representations of normal spaces . Proc. Amer. Math. Soc. 107 (1989) 277-283. MR 991708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sibe Mardešić and Leonard R. Rubin. Cell-like mappings and nonmetrizable compacta of finite cohomological dimension . Trans. Amer. Math. Soc. 313 (1989) 53-79. MR 962284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paul Bankston. Model-theoretic characterizations of arcs and simple closed curves . Proc. Amer. Math. Soc. 104 (1988) 898-904. MR 937843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jacek Nikiel. Continuous images of arcs . Proc. Amer. Math. Soc. 103 (1988) 961-968. MR 947691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Koyama, S. Mardešić and T. Watanabe. Spaces which admit AR-resolutions . Proc. Amer. Math. Soc. 102 (1988) 749-752. MR 929015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jacek Nikiel. An elementary proof of a theorem of S. Marde\v si\'c . Proc. Amer. Math. Soc. 101 (1987) 385-386. MR 902546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Vladimir N. Akis. Inverse systems of absolute retracts and almost continuity . Proc. Amer. Math. Soc. 95 (1985) 499-502. MR 806096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas J. Peters. For any $X$, the product $X\times Y$ has remote points for some $Y$ . Proc. Amer. Math. Soc. 95 (1985) 641-648. MR 810178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tadeusz Maćkowiak. A universal hereditarily indecomposable continuum . Proc. Amer. Math. Soc. 94 (1985) 167-172. MR 781076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ju. T. Lisica and S. Mardešić. Steenrod-Sitnikov homology for arbitrary spaces. Bull. Amer. Math. Soc. 9 (1983) 207-210. MR 707958.
Abstract, references, and article information   
View Article: PDF

[12] Yûkiti Katuta. On the covering dimension of inverse limits . Proc. Amer. Math. Soc. 84 (1982) 588-592. MR 643755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. G. Charalambous. An example concerning inverse limit sequences of normal spaces . Proc. Amer. Math. Soc. 78 (1980) 605-607. MR 556641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Harvey S. Davis. Relationships between continuum neighborhoods in inverse limit spaces and separations in inverse limit sequences . Proc. Amer. Math. Soc. 64 (1977) 149-153. MR 0442876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alan H. Schoenfeld. Continuous mappings from Cantor spaces onto inverse limit spectra . Proc. Amer. Math. Soc. 60 (1976) 331-334. MR 0420537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. W. Curtis and R. M. Schori. $2^X$ and $C\left( X \right)$ are homeomorphic to the Hilbert cube. Bull. Amer. Math. Soc. 80 (1974) 927-931. MR 0353235.
Abstract, references, and article information   
View Article: PDF

[17] J. W. Rogers. Inverse limits on graphs and monotone mappings . Trans. Amer. Math. Soc. 176 (1973) 215-225. MR 0324670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. Schori and J. E. West. $2^I $ is homeomorphic to the Hilbert cube. Bull. Amer. Math. Soc. 78 (1972) 402-406. MR 0309119.
Abstract, references, and article information   
View Article: PDF

[19] William C. Waterhouse. An empty inverse limit . Proc. Amer. Math. Soc. 36 (1972) 618. MR 0309047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1